Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the remedy for headache, fever and sore throat after intake of metrogyl ?

i have got infection in the soft tissue beyond my 3rd molar. the doctor says there is a pocket present near 3rd molar. they have prescribed me metrogyl 400mg for 3 days... i hve taken it thrice 1 day. now i am hving headache n fever and also sore throat . should i discontinue d medicine.
Asked On : Wed, 14 Mar 2012
Answers:  3 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

welcome to healthcaremagic

your infection would subside with tab metrogyl, the sorethroat could be because of the dental infection

continue with the medications

Answered: Wed, 14 Mar 2012
I find this answer helpful
Dentist, Endodontics Dr. Saket Gaurav's  Response
hi, its a common problem which arises during the eruption of third molar, commonly known as pericoronitis. i think most of the times only meterogyl is not helpful a add-on antibiotic is required like amoxicillin with some anti bacterial mouthwash like betadine mouth rinse. also some analgesic with serratiopeptidase should be given. don't discontinue the medicine , just consult your dentist again and tell about your problem. in the mean time u can start doing warm-saline gargles (warm water+salt)
take care.
Answered: Wed, 14 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Dentist, Oral and Maxillofacial Surgery Dr. Kamal Hasan's  Response
hi.inflammation and pockets around 3rd molar is commonly known as pericoronitis.fever,headache and sore throat are signs of acute pericoronitis.continue with antibiotics and analgesics.use both metronidazole and warm saline gargle.symptoms will subside in 5 to 7 days.wish u good health
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor